# SDR CA100204005

- Difficulty date: February 2, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 487495
- Condition: Broken
- Location: Mlg Downlock
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO LAND, THE LT MAIN GEAR DOWN AND LOCK LIGHT WOULD NOT INDICATE. AFTER SEVERAL ATTEMPTS, THE GEAR WOULD DOWN AND LOCK, BUT THE GEAR LIGHT WOULD FLASH OFF AND ON LIKE IT WAS CYCLING WITH THE HYD PUMP.   THE ACFT LANDED AND THE GEAR LEG WAS SECURED. THE END OF THE DOWNLOCK SPRING HAD BROKEN OFF FROM THE HYD ACTUATOR BRACKET AND WAS HANGING LOOSE. THE SPRING WAS REPLACED AND GEAR CYCLES WERE CARRIED OUT WITH NO FURTHER ISSUES. (TC 20100204005)
